Previous |  Up |  Next

Article

MSC: 46A40, 46B40, 46B42
Keywords:
b-weakly compact operator; weak Banach-Saks operator; Banach lattice; (b)-property; KB-space
Summary:
We characterize Banach lattices on which every weak Banach-Saks operator is b-weakly compact.
References:
[1] Aliprantis, C. D., Burkinshaw, O.: Positive Operators. Reprint of the 1985 original. Springer, Berlin (2006). MR 2262133 | Zbl 1098.47001
[2] Aldous, D. J.: Unconditional bases and martingales in $L_{p}(F)$. Math. Proc. Camb. Philos. Soc. 85 (1979), 117-123. DOI 10.1017/S0305004100055559 | MR 0510406 | Zbl 0389.46027
[3] Alpay, S., Altin, B., Tonyali, C.: On property (b) of vector lattices. Positivity 7 (2003), 135-139. DOI 10.1023/A:1025840528211 | MR 2028377 | Zbl 1036.46018
[4] Altin, B.: Some property of b-weakly compact operators. G.U. Journal of Science 18 (2005), 391-395.
[5] Aqzzouz, B., Elbour, A., Hmichane, J.: The duality problem for the class of b-weakly compact operators. Positivity 13 (2009), 683-692. DOI 10.1007/s11117-008-2288-6 | MR 2538515 | Zbl 1191.47024
[6] Aqzzouz, B., Hmichane, J.: The class of b-AM-compact operators. Quaest. Math. 36 (2013), 1-11.
[7] Aqzzouz, B., Hmichane, J.: The b-weak compactness of order weakly compact operators. Complex Anal. Oper. Theory 7 (2013), 3-8. DOI 10.1007/s11785-011-0138-1 | MR 3010785
[8] Beauzamy, B.: Propriété de Banach-Saks et modèles étalés. French Semin. Geom. des Espaces de Banach, Ec. Polytech., Cent. Math., 1977-1978, Expose No. 3, 16 pp. (1978). MR 0520205 | Zbl 0386.46017
[9] Beauzamy, B.: Propriété de Banach-Saks. Stud. Math. 66 (1980), 227-235. MR 0579729 | Zbl 0437.46061
[10] Cheng, N., Chen, Z.-L.: b-AM-compact operators on Banach lattices. Chin. J. Eng. Math. 27 (2010). MR 2777452 | Zbl 1235.47020
[11] Flores, J., Tradacete, P.: Factorization and domination of positive Banach-Saks operators. Stud. Math. 189 (2008), 91-101. DOI 10.4064/sm189-1-7 | MR 2443377 | Zbl 1163.47031
[12] Rosenthal, H. P.: Weakly independent sequences and the weak Banach-Saks property. Proceedings of the Durham Symposium on the Relations Between Infinite Dimensional and Finite-Dimentional Convexity (July 1975).
[13] Zhenglu, J., Xiaoyong, F.: The Banach-Saks property of the Banach product spaces. Arxiv: math/0702538V1 [math. FA] 19 feb 2007.
Partner of
EuDML logo